# SDR AC2R2019120401

- Difficulty date: December 4, 2019
- Submitted: December 4, 2019
- Operation: General aviation
- Aircraft: N139CN
- Make and model: Agusta AW139
- Aircraft serial: 41014
- Aircraft time: 8,620 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 3T6510V00255
- Part serial: 16144
- Condition: Cracked
- Location: Tail Rotor
- Part time: 479 hours
- Component: Bearing Support, Agusta
- Component part number: 3T6510A00443
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE BEARING P/N: 3T6510V00255  S/N: 16144 WAS INSTALLED NEW INTO BEARING SUPPORT P/N: 3T6510A00443  S/N: THB9999 AT 3565.2 HRS. THE BEARING SUPPORT WAS INSTALLED ONTO N139CN AT 8141.6 HRS AND WAS REMOVED FROM THE AIRCRAFT AT 8620.0 HRS  DUE TO HIGH VIBRATION RECOGNIZED BY VXP. WHEN THE BEARING SUPPORT WAS INDUCTED INTO THE SHOP THE BEARING RACE WAS CRACKED.  THE BEARING ONLY HAD 478.8 HOURS SINCE INSTALL. THE BEARING WAS REMOVED FROM BEARING SUPPORT P/N: 3T6510A00443  S/N: THB9999 AT 4044.0 HRS.
